Journal of Mathematical Modeling (J. Math. Model.) publishes original high-quality peer-reviewed papers in all branches of computational or applied mathematics. It covers all areas of numerical analysis, numerical solutions of differential and integral equations, numerical linear algebra, optimization theory, approximation theory, control theory and fuzzy theory with applications, mathematical modeling in all major areas of applied sciences, computer simulation and parallel algorithms.

All the submitted papers  are checked by iThenticate against plagiarism and the similarities up to 25% are acceptable.


JMM is indexed in SCOPUS, zbMATH, MathSciNet, CiteFactor, ...





Current Issue: Volume 10, Issue 3, September 2022 

Research Article

Multi-agent single machine scheduling problem with transportation constraints

Pages 367-385


Mohsen Ziaee; Mahdi Imanparast; Vahid Khodabakhshi

An improved upper bound for ultraspherical coefficients

Pages 421-431


Mehdi Hamzehnejad; Mohammad Mehdi Hosseini; Abbas Salemi